MAUDE Adverse Event Report: VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code Delayed Alarm (1011)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the ventilator alarm board is not working properly.It alarms at the incorrect reading.Patient involvement unknown.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation: the reported device was returned for evaluation and the reported issue of low occurrence rate was confirmed.The issue was isolated to a failed integrated circuits which was unable to supply output voltage for proper function of min paw alarm.A supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19812094
Report Number3013421741-2024-00295
Device Sequence Number18237662
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)20140219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date12/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown